# SDR 2001UIA001

- Difficulty date: May 15, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N17923
- Make and model: Doug MD-90-30
- Aircraft serial: 53534
- Aircraft time: 7,738 hours, 9,774 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

IT HAS BEEN REPORTED THAT DURING PUSHBACK AND TAXI FOR TAKEOFF, THE CABIN PRESSURE INCREASED 8 PSID BEFORE THE FLIGHT CREW BECAME AWARE OF THE ABNORMAL PRESSURIZATION.  THE CABIN CREW REPORTED PASSENGERS DIDN'T FEEL COMFORT.  ONE FEMALE PASSENGER REQUIRED HOSPITAL TREATMENT FOR A EARDRUM BLEEDING.  PRESSURE WAS NOT RELIEVED UNTIL THE ENGINES WERE SHUTDOWN.
